Local Structure of a Riemannian Manifold that Admits a Type of Semi-Symmetric Metric Connection
Mathematica balkanica, Tome 4 (1990) no. 3-4, p. 283
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1990_4_3-4_a5,
author = {A. Konar},
title = {Local {Structure} of a {Riemannian} {Manifold} that {Admits} a {Type} of {Semi-Symmetric} {Metric} {Connection}},
journal = {Mathematica balkanica},
pages = {283},
year = {1990},
volume = {4},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1990_4_3-4_a5/}
}
A. Konar. Local Structure of a Riemannian Manifold that Admits a Type of Semi-Symmetric Metric Connection. Mathematica balkanica, Tome 4 (1990) no. 3-4, p. 283. http://geodesic.mathdoc.fr/item/MABA_1990_4_3-4_a5/